List of citations in Numdam for : Markov structures and decay of correlations for non-uniformly expanding dynamical systems

Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 6, p. 817-839


Viana, Marcelo; Yang, Jiagang

Annales de l'I.H.P. Analyse non linéaire, Volume 30 (2013) no. 5, p. 845-877

Pinheiro, Vilton

Annales de l'I.H.P. Analyse non linéaire, Volume 28 (2011) no. 6, p. 889-939

Gouëzel, Sébastien

Bulletin de la Société Mathématique de France, Volume 134 (2006) no. 1, p. 1-31